# SDR IPXA2021022466057

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 60,517 hours, 19,957 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE: ETOP** ETOPS FILED OPEN ** ON TAKEOFF @70 KTS, RECEIVED A L ENG HPSOV VALVE EICAS CAUTION LIGHT.  RESULTED IN A RTO.  DEFERRED LEFT ENG HPSOV PER MEL 36-11-2-2.  ACCOMPLISHED DMP 36-11-2-2.  PLACARD INSTALLED.
